# SDR AMTA200800158

- Difficulty date: February 28, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP ZEE CHANNEL LT BETWEEN STA 727I TO STA 847 FOUND WITH EXFOLIATION CORROSION.  REMOVED CORROSION ON ZEE CHANNEL, LBL 19 FROM STA 727I TO STA 848, ORG MAT .032, MAT LOSS .007 REMAINING MAT .025, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, FABRICATED ZEE CHANNEL AND SPLICE FROM BAC 1496-377 IAW SRM 53-00-53-2R.  (K)
